# SDR R61A2022021600152

- Difficulty date: February 16, 2022
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N872RW
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000143
- Aircraft time: 34,568 hours, 22,681 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Shear Tie
- Part number: 17065273001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR CLIP CORRODED AT FR 81-STGR 20R-21R. REPLACED SHEAR CLIP AT FR 81 STGR 20R-21R REF SRM 51-40-08
